Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rmc

Red marks on (Ro)accutane.

I've been taking roaccutane now for exactly 3 months today. I was wondering how long red marks take to fade? Obviously, they take time but does it take longer whilst on the drug or will they heal quicker when I've finished my course?

I know this question has been asked time and time again, but I would like some positive feedback as I am relatively new.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×